Differential and Integral Equations

A class of nonlinear parabolic integro-differential equations

Wei Qing Xie

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 6, Number 3 (1993), 627-642.

First available in Project Euclid: 4 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20]
Secondary: 35K60: Nonlinear initial value problems for linear parabolic equations 35R10: Partial functional-differential equations 73B30 73T05


Xie, Wei Qing. A class of nonlinear parabolic integro-differential equations. Differential Integral Equations 6 (1993), no. 3, 627--642. https://projecteuclid.org/euclid.die/1370378433

Export citation